Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Weight gain and menstrual problem, dark marks on face, taking evion 400. How to reduce weight?

DUE TO HORMONAL CHANGES I HAVE PUT ON WEIGHT AND MY MENSURAL PROBLEMS. DOCTOR HAS GIVEN ME EVION400. WILL MY WEIGHT INCREASE WITH THIS TABLET . WHAT SHOULD I DO TO REDUCE MY WEIGHT? I HAD DARK MARKS ON MY FACE DUE TO HORMONAL CHANGES, WHICH HAS BEEN CLEARED AFTER TAKING EVION 400. PLEASE SUGGEST WAYS BY WHICH I CAN REDUCE MY WEIGHT. I FEEL REALLY EMBARRASSED.
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello,
Welcome to health care magic forum,

Researches show that hormonal problems are directly related with mental and emotional factors.
Mostly when there are some disturbances at level of mental or emotional level like shock, grief, stress, tension, anxiety, disappointment etc. will affect to physical level at various way and mostly affect to metabolism, hormones and/or neurological level.
Homeopathic medicine is selected with consideration of physical complain with emotional and mental factor.
Hence, it is most curative in these types of chronic diseases.
with homeopathic treatment your hormonal changes are regularize with that weight is also reduced.
have a better health
Answered: Mon, 9 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor